# SDR USAA2014071500023

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516627
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON FWD CABIN FLOOR SUPPORT CHANNEL BETWEEN BS 395 TO 377.7, RBL 58.22.  REPLACED FWD CABIN FLOOR SUPPORT CHANNEL BETWEEN BS 395 TO 377.7, RBL 58.22 IAW SRM 51-40-02, 51-20-01-0G & AMM 51-21-00.
